- Citado por SciELO
- Citado por Google
- Similares en SciELO
- Similares en Google
Revista médica de Chile
versión impresa ISSN 0034-9887
AIZMAN, ANDRÉS et al. Cognitive impairment probably related to repeated episodes of hypoglycemia. Report of one case. Rev. méd. Chile [online]. 2010, vol.138, n.10, pp.1285-1287. ISSN 0034-9887. http://dx.doi.org/10.4067/S0034-98872010001100013.
We report a 78 year-old diabetic woman, treated with gliburide and metformin, consulting in the emergency room for a non fuctuating impairment in consciousness. She had a history of similar episodes in the last two months. A brain CAT scan showed an old putamen lacunar infarction. Noteworthy was the presence of a low glycosilated hemoglobin level of 5.2%. Hypoglycemic medications were discontinued and the patient was discharged in good conditions. After six months of follow up, the patient did not have further episodes of impairment of consciousness.
Palabras clave : Cognitive dissonance; Diabetes mellitus; Hyoglycemia.